# SDR WRN2008F00004

- Difficulty date: June 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Fod
- Location: Cargo Doorway
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC AFTER TAKEOFF, LOUD WHISTLING NOISE HEARD AND AC HAD PROBLEMS PRESSURIZING. AC MADE UNSCHEDULED STOP, WITH NORMAL LANDING. FOUND F.O.D. AND DEBRIS IN MAIN CARGO DOOR SILL AREA. REMOVED F.O.D. AND DEBRIS FROM CARGO DOOR SEAL AREA IAW 52-70-00. SEAL FOR MAIN CARGO DOOR INSPECTED IAW A300 52-36-11 SUPPLEMENT MANUAL, SEAL LEAK CK SATISFACTORY. AC RETURNED TO SERVICE. (A)
